A Bayesian semiparametric multivariate joint model for multiple longitudinal outcomes and a time-to-event
Article first published online: 21 FEB 2011
Copyright © 2011 John Wiley & Sons, Ltd.
Statistics in Medicine
Volume 30, Issue 12, pages 1366–1380, 30 May 2011
How to Cite
Rizopoulos, D. and Ghosh, P. (2011), A Bayesian semiparametric multivariate joint model for multiple longitudinal outcomes and a time-to-event. Statist. Med., 30: 1366–1380. doi: 10.1002/sim.4205
- Issue published online: 10 MAY 2011
- Article first published online: 21 FEB 2011
- Manuscript Accepted: 7 JAN 2011
- Manuscript Received: 3 MAR 2010
Supporting information may be found in the online version of this article
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.